MathSciNet Relay Station
MathSciNet bibliographic data
MR2319082 32Q45
Adachi, Yukinobu On a Kobayashi hyperbolic manifold $N$ modulo a closed subset $\Delta_N$ and its applications. Kodai Math. J. 30 (2007), no. 1, 131–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement